Weighted inequalities of Hardy type in general ideal spaces
Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 782-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_4_a1,
author = {E. I. Berezhnoi},
title = {Weighted inequalities of {Hardy} type in general ideal spaces},
journal = {Doklady Akademii Nauk},
pages = {782--785},
year = {1991},
volume = {317},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a1/}
}
E. I. Berezhnoi. Weighted inequalities of Hardy type in general ideal spaces. Doklady Akademii Nauk, Tome 317 (1991) no. 4, pp. 782-785. http://geodesic.mathdoc.fr/item/DAN_1991_317_4_a1/